# SDR CA000830029

- Difficulty date: August 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 6224404101
- Condition: Jammed
- Location: Right
- Component: Aileron Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AFTER TAKEOFF THE RIGHT AILERON APPEARS TO BE JAMMED. ON DESCENT, THE AILERON CAME UN-JAMMED AND APPEARED TO BE NORMAL.AILERON SERVO REPLACED AS PRE-CAUTIONARY MEASURE.
